1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

Ox Bile & Terrible Cramping

Discussion in 'Adrenal Rx and Leaky Gut Rx' started by LaurenR, Dec 15, 2013.

  1. LaurenR

    LaurenR New Member

    I have been taking 125mg Ox Bile for about a week, to help with fat absorption, (TMI- floaters) etc.

    I have been experiencing very intense intestinal cramps, similar to what I experienced most of my life when I had IBS from Dairy & Grains....extremely painful!!! One lot followed by big D- again unusual for me the last few years.

    I have been grain-free, dairy-free, legume-free for 3.5 years and have not had cramps like this for pretty much all of that time time.

    Wondering if its the dose or the supp?
    Thanks!
     
  2. Jack Kruse

    Jack Kruse Administrator

    I think there are two threads in the ASK JAck section that deal with this......and lack of a gallbladder and what stones mean to a person with them, You might look in there. Lots of nuggets.
     
  3. nicld

    nicld Gold

    Do you have a gall bladder? How much are you taking?

    Some people have said that they have had issues taking Ox bile, me, I have had NO issues at all and am on 250 mg 2-3X a day.
     
  4. LaurenR

    LaurenR New Member

    1. YES I have a gallbladder
    2. I have been strict epi-paleo for a year, with high fat meals- mostly coconut oil, cream, animal fat (can't have dairy/ghee), not had any problem
    3. I have NO problem eating high fat meals, however have "floaters" and
    4. I am taking 125mg 1-3 times a day depending on meal size and sometimes i don't need lunch
    5. I have had the cramps 4 times, about 4 hours after the ox bile

    Thanks Jack and nicld
     
  5. LaurenR

    LaurenR New Member

    *coconut cream/milk
     
  6. LaurenR

    LaurenR New Member

    also I am good with my carbs, no starch, no fruit (berries in summer) and only broccoli, brussel sprouts in winter
     
  7. Hope

    Hope Gold

    ox bile is very powerful.....perhaps start with a smaller dose, and ramp up from there....
     
  8. nicld

    nicld Gold

    Curious, if you still have your gall bladder, what made you decide to take ox bile?
     
  9. LaurenR

    LaurenR New Member

    Test results, Steatorrhea, floaters
     
  10. Jude

    Jude Gold

    I agree with Hope...from experience.....you have to find the correct dose.

    Your symptoms seem to indicate a reaction to too much.....causing painful cramping or diarrhoea. Could be the product?
    As you still have your gall bladder, and presumably still producing bile, perhaps the amount needed to correct yr problem is really way less than you imagined.:)
     
  11. LaurenR

    LaurenR New Member

    Thanks Jude, Hope. I have stopped them for now and cramps/diarrhoea symptoms have ceased. They are 125mg caps, so I can't take any less.
    May just be too strong for me.
     
  12. Hope

    Hope Gold

    So it's clearly related :) it could be too that too much is getting unsettled in your system from the ox bile. I use a hard tablet and when I started years ago, I started with a quarter of a pill. Either way, glad you have found relief :)

    Have you done a GI Fx test?
     
  13. JanSz

    JanSz Gold

    Try Wobenzym N
    read other details on treatment within link below;
    http://www.diagnose-me.com/symptoms-of/steatorrhea.html
    Steatorrhea: Overview
    Treatment and Prevention


    ----------------------------------------------
    http://www.wobenzym.ca/facts.cfm
    ------------------------------------------------------------------
    http://www.amazon.com/Wobenzym-Ente...qid=1389879742&sr=8-1&keywords=wobenzym+n+800

    ---------------------
    http://en.wikipedia.org/wiki/Steatorrhea
    Steatorrhea (or steatorrhoea) is the presence of excess fat in feces. Stools may also float due to excess lipid,

    statins may cause it

    Consuming escolar and oilfish (sometimes called butterfish) will often cause steatorrhea,


    '
     
  14. caroline

    caroline Moderator

    Always trust your instincts........
     
  15. sooperb

    sooperb New Member

    Are your stools the same as described, i.e. Foul smelling etc? I only ask because I read that floating stools were not usually a sign of too much fat as previously thought but of too much air ingested whilst eating.

    I was taking 500 mg of ox-bile which gave me problems (I don't have a gall bladder) so I swapped for 125 gs. These made no difference and since then I have found this website and as fat is good I'm no longer worried about absorption lol, nor do I have floaters.
     

Share This Page